Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Rapid heart beats, dizziness, low appetite, tiredness, upset stomach, on multivitamins. Normal blood tests, ct scan. Cause?

I ve been sick since June 30th. Heart races, feels flush, dizzy, no appetite , tired, just want to lay down, upset stomach. I ve been to the emergency room three times (that s all I can do until I get home) and they ve done ct scans on my head and stomach, checked my blood and urine and all the regular tests they do for admittance. They can t find an ything wrong with me. I m so tired of feeling like this. I can t do anything but lay down. I need help. I don t take any medications other than a multivitamin .
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM
-hi i had gone through your query and understand your concerns. i would come up with the possibility of ACID PEPSIC DYSPEPSIA may be the cause for your sufferings.

possible causes include;

-sometimes the suppressed strong feelings such as worry and anger etc.have caused the inflammations they will not get better until these feelings have come out into the open.

-eating spicy food
-modern lifestyle
-poor general health are some possible causes

I hope this is helpful for you, thank you          
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor